American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 196 found      Go to page: < 2 3 4 5 6 7

[121] Sui Sun Cheng. Systems-conjugate and focal points of fourth order nonselfadjoint differential equations . Trans. Amer. Math. Soc. 223 (1976) 155-165. MR 0473334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] R. D. Gentry and C. C. Travis. Comparison of eigenvalues associated with linear differential equations of arbitrary order . Trans. Amer. Math. Soc. 223 (1976) 167-179. MR 0425241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] J. Gregory and G. C. Lopez. An approximation theory for generalized Fredholm quadratic forms and integral-differential equations . Trans. Amer. Math. Soc. 222 (1976) 319-335. MR 0423024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Giovanni Vidossich. Solution of Hallam's problem on the terminal comparison principle for ordinary differential inequalities . Trans. Amer. Math. Soc. 220 (1976) 115-132. MR 0412524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] William T. Patula. On the distance between zeroes . Proc. Amer. Math. Soc. 52 (1975) 247-251. MR 0379986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] C. C. Travis. Remarks on a comparison theorem for scalar Riccati equations . Proc. Amer. Math. Soc. 52 (1975) 311-314. MR 0377188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] William F. Trench. Oscillation properties of perturbed disconjugate equations . Proc. Amer. Math. Soc. 52 (1975) 147-155. MR 0379987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] William F. Trench. A sufficient condition for eventual disconjugacy . Proc. Amer. Math. Soc. 52 (1975) 139-146. MR 0377189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Hiroshi Onose. Oscillation criteria for second order nonlinear differential equations . Proc. Amer. Math. Soc. 51 (1975) 67-73. MR 0369813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Keith Schrader. Oscillation and comparison for second order differential equations . Proc. Amer. Math. Soc. 51 (1975) 131-136. MR 0372336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Robert M. Kauffman. On the growth of solutions in the oscillatory case . Proc. Amer. Math. Soc. 51 (1975) 49-54. MR 0374559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Robert M. Kauffman. Gaps in the essential spectrum for second order systems . Proc. Amer. Math. Soc. 51 (1975) 55-61. MR 0374560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Thomas T. Read. Exponential solutions of $y\sp{''}+(r-q)y=0$ and the least eigenvalue of Hill's equation . Proc. Amer. Math. Soc. 50 (1975) 273-280. MR 0377184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] John R. Graef and Paul W. Spikes. Sufficient conditions for nonoscillation of a second order nonlinear differential equation . Proc. Amer. Math. Soc. 50 (1975) 289-292. MR 0369808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Jerry R. Ridenhour. Linear differential equations where nonoscillation is equivalent to eventual disconjugacy . Proc. Amer. Math. Soc. 49 (1975) 366-372. MR 0364759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] David W. Kammler. A minimal decay rate for solutions of stable $n$th order homogeneous differential equations with constant coefficients . Proc. Amer. Math. Soc. 48 (1975) 145-151. MR 0369810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Zeev Nehari. Nonlinear techniques for linear oscillation problems . Trans. Amer. Math. Soc. 210 (1975) 387-406. MR 0372327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Kurt Kreith. Nonselfadjoint fourth order differential equations with conjugate points. Bull. Amer. Math. Soc. 80 (1974) 1190-1192. MR 0361245.
Abstract, references, and article information   
View Article: PDF

[139] Shmuel Friedland. Nonoscillation and integral inequalities. Bull. Amer. Math. Soc. 80 (1974) 715-717. MR 0346238.
Abstract, references, and article information   
View Article: PDF

[140] Junior Stein. Hilbert space and variational methods for singular selfadjoint systems of differential equations. Bull. Amer. Math. Soc. 80 (1974) 744-747. MR 0417486.
Abstract, references, and article information   
View Article: PDF

[141] George W. Johnson. Conjugate point properties for an even order linear differential equation . Proc. Amer. Math. Soc. 45 (1974) 371-376. MR 0348186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Jerry R. Ridenhour. On $(n,\,n)$-zeros of solutions of linear differential equations of order $2n$ . Proc. Amer. Math. Soc. 44 (1974) 135-140. MR 0330630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] T. T. Read. Growth and decay of solutions of $y\sp{(2n)}-py=0$ . Proc. Amer. Math. Soc. 43 (1974) 127-132. MR 0335948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Gary D. Jones. Oscillatory behavior of third order differential equations . Proc. Amer. Math. Soc. 43 (1974) 133-136. MR 0333341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] George W. Johnson. The $k$th conjugate point function for an even order linear differential equation . Proc. Amer. Math. Soc. 42 (1974) 563-568. MR 0333340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Zeev Nehari. Conjugate points, triangular matrices, and Riccati equations . Trans. Amer. Math. Soc. 199 (1974) 181-198. MR 0350113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] D. O. Banks and G. J. Kurowski. A Pr\"ufer transformation for the equation of the vibrating beam . Trans. Amer. Math. Soc. 199 (1974) 203-222. MR 0350111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] R. Grimmer. Oscillation criteria and growth of nonoscillatory solutions of even order ordinary and delay-differential equations . Trans. Amer. Math. Soc. 198 (1974) 215-228. MR 0348227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] William F. Trench. Canonical forms and principal systems for general disconjugate equations . Trans. Amer. Math. Soc. 189 (1974) 319-327. MR 0330632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] D. Aharonov and M. Lavie. Disjoint meromorphic functions and nonoscillatory differential systems . Trans. Amer. Math. Soc. 187 (1974) 203-216. MR 0344472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 196 found      Go to page: < 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia